# SDR A6WA201040876

- Difficulty date: November 28, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF343B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HALF OF PAX DOOR PIANO HINGE IS CHAFED ON AFT END ON THE LAND OF THE HINGE.  REPAIRED DAMAGED HINGE IAW REO 406R-53-21-814 TYPE IV REPAIR.
